Tuesday, May 8, 2012

Shoot 'Em Up

I had my first Myer's Cocktail yesterday. It's an IV infusion of vitamins. Lots of vitamins. Then I had shots of B12 and D, right in my butt. I'm dipping my toe into the alternative medicine pool. I'm not quite sure yet how I like the water.

Oddly, the Myer's Cocktail triggered the asthma, which was on the edge anyway. I would start to ramp up into an acute attack and then it would fade away and then it would repeat over the course of the infusion. It was strange.

As usual, no one could get a vein, but they had some hot packs on hand and I drank some water. So, after three sticks and two IV solution bubbles under my skin, they finally got a line in.

I feel/felt pretty awful as a result. I don't know if that's because I'm fighting a bug or just because I'm me. When I had my first massage ever, it gave me such a terrible hangover, I was sick for two days. Sometimes when you stir the pot, you get yuck stew.

I spent most of the afternoon in bed just resting. And wheezing.

2 comments:

  1. Sorry to hear you felt worse after this. :( Do you think it was a reaction to some medical product? Like latex or something? I know I tell people I'm allergy/contact derm prone and they do still continue to use those damned rubbery tourniquets on me. I hope you feel better soon.

    ReplyDelete
  2. Eek. Getting anything even saline IV triggers my reactions. Feel betta

    ReplyDelete

Thanks for your comment. I read all comments and do my best to respond to questions, usually in a new post.

If you have adrenal issues and want to connect with other patients the following message boards are wonderful resources:

http://www.mdjunction.com/forums/adrenal-insufficiency-discussions/general-support

http://www.addisonssupport.com/